MAUDE Adverse Event Report: DEPUY MITEK LLC US MINIQA+ # ORTHOCORD OS-2; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US MINIQA+ # ORTHOCORD OS-2; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 212038
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during an unknown surgery on (b)(6) 2020, it was observed that the suture came off the bone.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: according to the information provided, it was reported that the broad is damaged in surgery.The suture comes off and comes off from the bone.The complaint device is not being returned, therefore unavailable for a physical evaluation.However, photos were provided.Upon visual inspection of the photos, the anchor was not attached in the suture, it appeared that the suture came off from the anchor; therefore, this complaint can be confirmed.Hands on analysis should provide the evidence necessary to confirm the root cause.Since it was not possible to see the condition of the suture, a definite root cause cannot be determined.A manufacturing record evaluation was performed for the finished device lot number: 6l63195 , and no non-conformances related to the reported complaint condition were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
MINIQA+ # ORTHOCORD OS-2
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10896267
Report Number1221934-2020-03584
Device Sequence Number14274130
Product Code JDR
UDI-Device Identifier10886705001866
UDI-Public10886705001866
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K071257
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number212038
Device Catalogue Number212038
Device Lot Number6L63195
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2020
Supplement Date Received by Manufacturer01/14/2021
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date01/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR